# SDR UIEA2017102502033

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E FUELING SHUTOFF VALVE FOUND THE BONDING RESISTANCE CHECK TOO HIGH.  REPAIRED.
